Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Akathisia cause by terrible drug called Geodon? michael marozik

Posted by SLS on January 13, 2013, at 8:43:25

In reply to Akathisia cause by terrible drug called Geodon?, posted by michael marozik on January 13, 2013, at 2:46:03

I think you will get more responses on the main Medication board:

http://www.dr-bob.org/babble/

Copy and paste your whole post and submit it there.

How do you know that you have akathisia?


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


[1035366]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:SLS thread:1035360
URL: http://www.dr-bob.org/babble/neuro/20110604/msgs/1035366.html